DOI 10.1097/smj.0b013e3181878b95
Fulminant hepatitis induced by lamotrigine.
Аннотация
Anticonvulsant hypersensitivity syndrome (AHS) is a potentially life-threatening adverse drug reaction presenting with fever, skin eruptions, and internal organ involvement. We describe a case of AHS with fulminant hepatitis that occurred two weeks after introduction of lamotrigine in a 40-year-old female patient with a recently diagnosed bipolar disorder, no pre-existent systemic organ involvement, and no other medication. Lamotrigine was introduced at a dosage of 25 mg daily and increased to 50 mg daily 12 days later. The patient had favorable evolution with cessation of lamotrigine and supportive treatment. This report suggests that AHS with fulminant hepatitis may occur idiosyncratically, independent of dosage, titration and comedication with other potentially hepatotoxic drugs.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.